MAUDE Adverse Event Report: ORTHOFIX US LLC ACCELSTIM; BONE GROWTH STIMULATOR

ORTHOFIX US LLC ACCELSTIM; BONE GROWTH STIMULATOR
Model Number 654300-0001
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code High Blood Pressure/ Hypertension (1908)
Date of Event 07/11/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Several attempts were made to retrieve the device with no good results.A review of the dhr was performed - all 100 units from the work order passed final inspection.Should the device return for investigation, failure analysis will be completed.
 
Event or Problem Description
The patient claimed the device raised her blood pressure caused her to go to the emergency room.On (b)(6) 2025, a call was made to the patient to gain additional information.Patient declined to provide additional details regarding her experience.

Brand Name
ACCELSTIM
Common Device Name
BONE GROWTH STIMULATOR
Manufacturer (Section D)
ORTHOFIX US LLC
3451 plano pkwy
lewisville TX 75056
Manufacturer (Section G)
ORTHOFIX US LLC
3451 plano pkwy
lewisville TX 75056
Manufacturer Contact
yobana sanchez
3451 plano pkwy
lewisville, TX 75056
MDR Report Key22569918
Report Number2183449-2025-00023
Device Sequence Number9247790
Product Code LOF
UDI-Device Identifier08050040997213
UDI-Public08050040997213
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P210035
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number654300-0001
Device Catalogue Number4300
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age82 YR
Patient SexFemale